# SDR SWAA2021033029108

- Difficulty date: January 22, 2020
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO RH ZEE CHANNEL STA 727H - 767 RBL 25 WL 156. / REMOVED AND REPLACED AFT CARGO RH Z CHANNEL STA 727-767 RBL 25 IAW SRM 53-00-53-2R-5 AND DWG 146A7500 SHEET 213 REV -. SPLICE LOCATION AT STA 727G+10. 52901U 24JAN20 WL 156 DUE TO CORROSION DAMAGE ON THE AFT CARGO R/H ZEE CHANNEL BEING OUT OF LIMITS IAW SRM 53-00-53-1A-2
